# SDR ASOA201100128

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SKIN DOUBLER OTBD OF LBL 36 AT FS 544 IS CORRODED.  REMOVED CORROSION ON LT PRESSURE FLOOR SILL ASSY (SKIN DOUBLER) IAW REO 601R-53-41-666. REF MATERIAL LOSS FOR PRESSURE FLOOR SILL ASSY ANGLE WAS .010 FROM PREVIOUS BLENDOUT.  REMOVED .002 MORE MATERIAL MAKING .012 TOTAL MATERIAL LOSS. REMAINING MATERIAL IS .068. MINIMUM ALLOWABLE MATERIAL THICKNESS IS .055 IAW REO 601R-53-41-666. AREA FOUND IN LIMITS IAW REO 601R-53-41-666. TREATED, PRIMED AND TOP COATED AREA IAW REO 601R-53-41-666.   PERFORMED EDDY CURRENT OF LT FLOOR SKIN DOUBLER REPAIRED AREAS IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.    APPLIED CIC IAW REO 601R-53-41-666 2-2 DISP, STEP F.
